# SDR 2007UALA05081

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 20,916 hours, 9,087 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN SEAT AREA 24C 23ABC AN ELECTRICAL BURNING ODOR IS PRESENT WITH NO VISIBLE SMOKE, COMES AND GOES.
